MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DISTRACTOR PINS-STERILE 14MM LENGTH; TAP, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DISTRACTOR PINS-STERILE 14MM LENGTH; TAP, BONE
Model Number U44-640-14-02S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an anterior cervical fusion, a distractor pin broke off in c5.Fragments were generated and the fragment remained in the patient's c5 vertebral body.It is unknown if there was a surgical delay.The procedure was completed successfully.Patient status was unknown.This report is for one (1) distractor pins-sterile 14mm length this is report 1 of 1 for (b)(4).

Brand Name
DISTRACTOR PINS-STERILE 14MM LENGTH
Common Device Name
TAP, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9664869
Report Number2939274-2020-00628
Device Sequence Number418588
Product Code HWX
UDI-Device Identifier20705034711031
UDI-Public(01)20705034711031
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU44-640-14-02S
Device Catalogue NumberU44-640-14-02S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR